# SDR AWXA200301511

- Difficulty date: December 2, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,721 hours, 36,967 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110035
- Part serial: 96123798
- Condition: Faulty
- Location: Zone 218
- Part time: 19,285 hours, 12,106 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, AT CRUISE FL 24000. CABIN ALTITUDE KEPT CLIMBING AT 400 FPM UNTIL IT REACHED 10000 FT.  DIVERTED TO LAS, NO MASKS DEPLOYED.  MAINTENANCE PERFORMED PRESSURIZATION INTEGRITY CHECK, TEST FAILED.  REMOVED AND REPLACED OUTFLOW VALVE IAW T/C R6A21001.  ALSO FOUND LEAKING CLAMP AT APU SUPPLY DUCT PRESSURE BULKHEAD.  RESECURED CLAMP AND RE-ACCOMPLISHED PRESSURIZATION INTEGRITY CHECK, CHECK WAS GOOD PER T/C F1B21006.  VENDORS INCOMING TEST OF OUTFLOW VALVE S/N 96123798 CONFIRMED REASON FOR REMOVAL. DISASSEMBLY OF UNIT FOUND AC & DC ACTUATOR SWITCHES LEAKING & VARIABLE RESISTOR SPRINGS WORN. THE SWITCH CAMS HAD EVIDENCE OF DEEP WEAR AND MISCELLANEOUS BEARINGS WERE ROUGH & BINDING. UNIT WAS OVERHAULED IAW CM.
